# SDR AALA202211163496

- Difficulty date: November 13, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 64,905 hours, 29,747 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flap System
- Part time: 64,905 hours, 29,747 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF AND BRINGING THE FLAPS TO ZERO - ECAM -'F/CTL FLAPS LOCKED' - WING TIP BRAKE ON - FLAP INDICATOR SHOWED FLAPS LOCKED. RAN QRH CHECKLIST, AN EMERGENCY WAS DECLARED, THE AIRCRAFT DIVERTED TO IAD WHERE IT LANDED SAFLEY WITH NO FLAPS. MAINTENANCE REPLACED THE LEFT HAND FLAP TIP BRAKE (33CV) PER AMM 27-51-51. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
